# SDR 9515289956

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY WAS DECREASING IN FLIGHT, ENGINE WAS RETARDED TO IDLE POWER.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  OIL LOSS WAS CAUSED BY A DAMAGED OIL CAP SEAL.  MAINTENANCE REPLACED THE OIL CAP O-RING AND RAN THE ENGINE TO CHECK FOR LEAKS, NO LEAKS NOTED.
